# SDR ULXR2009021080900

- Difficulty date: February 10, 2009
- Submitted: April 16, 2009
- Operation: General aviation
- Aircraft: N301FD
- Make and model: Bell 412EP
- Aircraft serial: 36329
- Aircraft time: 1,512 hours
- Engine: Pwa PT6T3
- Engine time: 1,512 hours
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Tube
- Condition: Worn
- Location: Nacelle
- Part time: 1,512 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS TUBE WAS WORN AROUND THE CIRCUMFERENCE AT THE POINT WHERE IT PASSES THROUGH THE FIREWALL BOOT. DISCOVERED DURING A 300 HOUR INSP AND REPLACED.
